Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Took a capsule uprise. Feeling hot, uneasyness and restlessness. Have mild chest pain. Is it allergic reaction. Suggestions?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
i hve low vit d i took a capsule uprise 60k in morning after some time i m feeling very hot uneasyness restlessness is there any side effects of vit d tht i hve to worry i hve mild chest pain is it allergic reaction or is it normal
Posted Thu, 29 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Venkat Sivayogi 28 minutes later
Hi,
Welcome to Healthcare Magic,

The clinical symptoms you have mentioned doesnt seem to be related as side effects of Vit-D3. I suspect the possibility of Gastritis which has caused those symptoms.

Usually Vit-d3 has no side effects in the dose of 60K IU , as it is taken weekly once only.

I suggest you take OTC available antacid pills like either pantaprazole 40mg or rabeprazole 10mg. If the symptoms still persist consult your physician.

Hope i have clarified your query
If you need any further clarification ,let me know.
regards,
DR.SIVAYOGI
Above answer was peer-reviewed by
 
Follow-up: Took a capsule uprise. Feeling hot, uneasyness and restlessness. Have mild chest pain. Is it allergic reaction. Suggestions? 10 minutes later
yes i have a bad gas after taking it last week i took tayo 60 k it makes me feel dizzy nw i took uprise0000iu it gave bad gas which is good tayo(chewable) or uprise
 
 
Answered by Dr. Venkat Sivayogi 1 hour later
Hi

Welcome back,

Capsule form will be better because it is easy to swallow. Chewable tablets leaves some sort of nauseating taste in the mouth. One thing you can do to avoid gas formation is take that capsule after food. Also use Pantaprazole 40mg daily in the morning before breakfast, it will reduce your gas and bloating.

regards,
DR.SIVAYOGI
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor